Share to Facebook Share to Twitter More...

After the COVID-19 vaccine jab, health workers suffered from rashes and dizziness.

COVID-19 VACCINE – Some medical frontliners suffered side effects after receiving the COVID-19 vaccine and these are accordingly just “normal”.

President Rodrigo Duterte stated that normalcy in the country may return in 2023 and with this, he assured people that the government will accelerate its effort regarding the COVID-19 immunization program. The country has already received 600,000 doses of Sinovac Biotech COVID-19 vaccines from the Chinese government.

COVID-19 Vaccine
Photo lifted from The Straits Time

The first shots have already been administered and the health workers of the Veterans Memorial Medical Center (VMMC) in Quezon City, who got the jab have accordingly suffered side effects such as rashes and dizziness. Last March 2 during the Laging Handa briefing, Department of Health (DOH) Undersecretary Maria Rosario Vergeire informed that they have listed several already who had the side effects.

“As of 9:00 this morning, we had a total of 20 adverse events following immunization dito po sa iba’t ibang hospital na nagsagawa ng bakunahan,” Vergeire said. Aside from having rashes and feeling dizzy, some have also experienced pain in the location of the jab and high blood pressure.

And these are just “normal and expected” as per the health official. She added, “Among the 20 individuals, ito po ay mga minor and common na sintomas pagkatapos ng pagkakainiksyon.”

As per DOH, other expected side effects include swelling in the injected part, headache, muscle pain, exhaustion, diarrhea, and fever. Also, Dr. Leana Wen, an emergency physician and visiting professor at George Washington University Milken Institute School of Public Health says that these signs are actually “good, normal, and expected”.

The expert added, “It means that the vaccines are working. This is your body’s reaction. The vaccine is stimulating your immune system to produce antibodies that will protect you against coronavirus infection in the future.”

READ ALSO:

What can you say about this? Let us know!

For more news and updates, follow us on Twitter:@philnews_ph Facebook:@PhilNews and; YouTube channel Philnews Ph.

Share to Facebook Share to Twitter More...

comment(s) for this post "COVID-19 Vaccine Causes Rashes, Dizziness Is “Normal & Expected”". Tell us what you think abut this post by leaving your comments below.

{ 0 comments… add one }

Leave a Comment

This site uses Akismet to reduce spam. Learn how your comment data is processed.